RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 1, Pages 43–47 (Mi dan44148)  

MATHEMATICS

Properties of $p$-order approximation and the existence of non-$p$-nuclear operators with $p$-nuclear second conjugate operators

O. I. Reinov

Leningrad State University

Full text: PDF file (746 kB)

Bibliographic databases:
UDC: 517
Presented: Л. В. Канторович
Received: 01.09.1980

Citation: O. I. Reinov, “Properties of $p$-order approximation and the existence of non-$p$-nuclear operators with $p$-nuclear second conjugate operators”, Dokl. Akad. Nauk SSSR, 256:1 (1981), 43–47

Citation in format AMSBIB
\Bibitem{Rei81}
\by O.~I.~Reinov
\paper Properties of $p$-order approximation and the existence of non-$p$-nuclear operators with $p$-nuclear second conjugate operators
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 1
\pages 43--47
\mathnet{http://mi.mathnet.ru/dan44148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0599099}


Linking options:
  • http://mi.mathnet.ru/eng/dan44148
  • http://mi.mathnet.ru/eng/dan/v256/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020